Access count of this item: 60

Files in This Item:
File Description SizeFormat 
1659-15.pdf822.76 kBAdobe PDFView/Open
Title: Genelarized Whittaker functions of degenerate principal series (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Hiroe, Kazuki
Author's alias: 廣惠, 一希
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 166
End page: 175
URI: http://hdl.handle.net/2433/140925
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.